# SDR AU981560

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- System (JASC): 3441 · Inertial Guidance System
- Part: Irs
- Part number: 201501
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 INERTIAL REFERENCE UNIT (IRU) FAULTY.
